# SDR EVCA20241204001

- Difficulty date: December 4, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N285AE
- Make and model: Bell 206L-3
- Aircraft serial: 51550
- Aircraft time: 17,262 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Stiffener
- Part number: 206033110239S
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL TUNNEL AFT RH STIFFENER CRACKED. VERTICAL TUNNEL SKIN CRACKED AT WL 65.0
